Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 90921, 9 pages
http://dx.doi.org/10.1155/IJMMS/2006/90921

Integral means of certain multivalent functions

1Department of Mathematics, Faculty of Science and Arts, University of Dicle, Diyarbakir 21280, Turkey
2Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan

Received 9 December 2005; Accepted 2 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Sümer Eker, H. Özlem Güney, and Shigeyoshi Owa, “Integral means of certain multivalent functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 90921, 9 pages, 2006. https://doi.org/10.1155/IJMMS/2006/90921.